ent-icon
Stammering
Hi doctor my friend stammers a lot is there any cure for it . He is 23 years a lot and having a lot of problems in getting a hob because of his speech problems
61 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Stammering and stuttering are speech problems associated with childhood stress and psychological issues and often associated with childhood bedwetting too. It will require the teamwork of an ENT Surgeon, Speech Therapist, Clinical Psychologist and a Psychiatrist to help your friend regain fluid speech and self-confidence at the same time.
Next Steps
Use Practo to find a good ENT Specialist who also has Speech Therapy and Clinical Psychology services under one roof. Remember that this is a long drawn out treatment, and so your friend will need to really commit himself to it if he wants to succeed.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+131
Chat with a doctor
Online now
No medicines for this unfortunately, but they help with behaviour therapy etc. Kindly meet a behaviour therapy expert.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.